EconPapers    
Economics at your fingertips  
 

Minimax Measures of Risk: Properties and Applications

G. Bernis

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Abstract: This paper adapts the methods of Minimax-Hedging developped in Bernis & Giraud [2000] to other models of financial markets, including discontinuous semi-martingale. The measure of the risk is defined as the value of a zero-sum game between the investor and a fictitious player, representing the market. In this paper, we prove that the zero-sum game has a value, and we provide some regularity properties of the dynamic measure of risk. We emphasized applications in insurance to price non-proportional treaties.

Keywords: FINANCIAL MARKET; RISK; GAMES; PRICES (search for similar items in EconPapers)
JEL-codes: D81 G12 G22 (search for similar items in EconPapers)
Pages: 19 pages
Date: 2000
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:2000.85

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:pariem:2000.85